Equaline Asprin, 325 mg, Tablets
Other Information: Store at 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Misc: Pain reliever/fever reducer (NSAID). Compare to Bayer Aspirin active ingredient (This product is not manufactured or distributed by Bayer Health Care LLC, distributor of Bayer Aspirin.). Temporarily relieves headaches and everyday aches & pains. For adults. Gluten free. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. 100% quality guaranteed. Like it or let us make it right. That's our quality promise. Supervaluprivatebrands.com.